# SDR R61A2020060200504

- Difficulty date: March 18, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N105HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000163
- Aircraft time: 33,094 hours, 25,408 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066065001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR: CORROSION ON SHEAR CLIP AT FR 85, STR 28R-27R.  R & R SHEAR CLIP PN 170-66065-001 IAW EMB SRM 51-40-02.  RESTORE FINISH IAW SRM 51-23-04, 51-23-05 & 51-23-06.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
